# SDR FDEA201112075192

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410315
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING E F-5450-7-5003 C2 PT3 STEP 41 PANEL 10,   APPROX 0.010" CRACK STILL FOUND ON LT WING INBD HOLE FWD SIDE AFTER 2ND EDDY CURRENT INSPECTION.  REPAIR CARRIED OUT IAW EA F-5450-157110 PART 1.  REPAIR CLASSIFIED AS MAJOR.
